advertisement
Question
Posted by: RL | 2010/03/18

Venlor

Hello ,

I would like to find out about Venlor 150 mg. I take one capsule a day for GAD and depression , but I have noticed for some time now that I battle falling asleep and that I a shaky left had... I use to be one 75 mg a day , but my GAD got so bad that the pyschatrist put me up to double the dose. Is this a common side effect or could there being something else that causes these shakes/insomnia.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi R

Yes, these are known side-effects of Venlafaxine (the active of Venlor), but are not classified as common.

You should be able to wean of these without a problem - However, the best would be to stop only when the depression and GAD are something of the past, otherwise staying on it may be a better option.

All the best

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: RL | 2010/03/19

Thanks for the info

Much appreciated

Cheers

Reply to RL
Posted by: RL | 2010/03/19

Thanks for the info

Much appreciated

Cheers

Reply to RL
Posted by: pharmacist | 2010/03/19

Hi R

Yes, these are known side-effects of Venlafaxine (the active of Venlor), but are not classified as common.

You should be able to wean of these without a problem - However, the best would be to stop only when the depression and GAD are something of the past, otherwise staying on it may be a better option.

All the best

Reply to pharmacist
Posted by: RL | 2010/03/18

One more thing...I have been on anti-depressants like Venlor for over 15 years now. Is it possible that any of these drugs may have altered me physiologically ...am i dependent on them or will I be able to wean off them over time without serious side effects... I am worried that drugs may have altered me

Thank you for your service , many people probably get answers like this...much appreciated!

Reply to RL
Posted by: RL | 2010/03/18

One more thing...I have been on anti-depressants like Venlor for over 15 years now. Is it possible that any of these drugs may have altered me physiologically ...am i dependent on them or will I be able to wean off them over time without serious side effects... I am worried that drugs may have altered me

Thank you for your service , many people probably get answers like this...much appreciated!

Reply to RL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement